On the existence of convex hypersurfaces with prescribed mean curvature
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 2, p. 225-243
@article{ASNSP_1989_4_16_2_225_0,
     author = {Chou,   Kai Seng},
     title = {On the existence of convex hypersurfaces with prescribed mean curvature},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1989},
     pages = {225-243},
     zbl = {0701.53078},
     mrnumber = {1041896},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_2_225_0}
}
Tso, Kaising. On the existence of convex hypersurfaces with prescribed mean curvature. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 2, pp. 225-243. http://www.numdam.org/item/ASNSP_1989_4_16_2_225_0/

[BK] L. Bakelman, - B. Kantor, Existence of spherically homeomorphic hypersurfaces in Euclidean space with prescribed mean curvature, Geometry and Topology, Leningrad (1974), 3-10.

[CNS] L. Caffarelli - J. Nirenberg - J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations. IV: Starshaped compact Weingarten hypersurfaces, Current topics in partial differential equations, Ed. by Y. Ohya, K. Kasahara, N. Shimakura (1986), 1-26, Kinokunize Co., Tokyo. | MR 1112140 | Zbl 0672.35027

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, Grundlehren 163, New York, 1969. | MR 257325 | Zbl 0176.00801

[H] R.S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. | MR 664497 | Zbl 0504.53034

[HU] G. Huisken, Flow by mean curvature of convex hypersurfaces into spheres, J. Differential Geom. 20 (1984), 237-266. | MR 772132 | Zbl 0556.53001

[LSU] O. Ladyzenskaja - A. Solonnikov - N.N. Uralceva, Linear and quasilinear equations of parabolic type, Trans Amer. Math. Soc. 23, Providence, 1968. | Zbl 0174.15403

[P] A.V. Pogorelov, The Minkowski multidimensional problem, Nauka, Moscow, 1975 (in Russian); Engl. transl., John-Wiley and Sons, New York, 1978. | MR 478079 | Zbl 0387.53023

[T] A. Treibergs, Existence and convexity of hyperspheres of prescribed curvature, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985), 225-241. | Numdam | MR 829053 | Zbl 0599.53044

[TW] A. Treibergs - S.W. Wei, Embedded hypersurfaces with prescribed mean curvature, J. Cl. Sci. (4) 18 (1983), 513-521. | MR 723815 | Zbl 0529.53043

[TS] K. Tso, Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature, preprint 1989. | MR 1131436

[Y] S.T. Yau, Problem section, Seminar on differential geometry, Ed. S. T. Yau, Ann. of Math. Stud., Princeton Univ. Press. 102, 1982, 669-706. | MR 645762 | Zbl 0479.53001